# SDR ERAA062926

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 6870813
- Condition: Damaged
- Location: Diffuser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSER VANE ISSUED TO AIRCRAFT BUT COULD NOT BE USED DUE TO BROKEN STUD.   ALL STUDS HAVE OVERSIZE DIAMETER.
